# SDR ASOA2012062801831

- Difficulty date: June 25, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Part time: 986,064 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELECTRICAL BAY FLOOR AT FS 193 IS CRACKED.  COMPLY WITH ECTC REO 670-53-11-509.  COMPLIED WITH ECTC REO 670-53-11-509 AND REO 670-53-11-509, REV.
